# SDR UPS98825387

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769632
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E, INBD END, AFT UPPER CORNER, THE L/E ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-3-0 AND DWG 5769632.
